# SDR CALA0300168

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 52,865 hours, 27,246 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 3 FLAP TRACK FAIRING STIFFENER. THE STIFFENER WAS REMOVED AND REPLACED IAW SRM 51-10-2.
